We demonstrate theoretically and experimentally that the transverse instability of coherent soliton stripes can be greatly suppressed or totally eliminated when the soliton stripes propagate in a one-dimensional photonic lattice under self-defocusing nonlinearity.
© 2012 Optical Society of America
Original Manuscript: January 6, 2012
Revised Manuscript: February 26, 2012
Manuscript Accepted: March 12, 2012
Published: May 2, 2012
Jianke Yang, Daniel Gallardo, Alexandra Miller, and Zhigang Chen, "Elimination of transverse instability in stripe solitons by one-dimensional lattices," Opt. Lett. 37, 1571-1573 (2012)